# SDR DALA1128919858

- Difficulty date: March 31, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON UNDER RT MAIN STATIC PORT IS CRACKED.  FABRICATED REPAIR ANGLE IAW SRP DC9-A-53-10-04-801-663A-A, INSTALLED REPAIR ANGLE IAW SRP DC9-A-53-10-04-801-663A-A, REPAIR PARTS INST ON RT MAIN STATIC PORT LONGERON FWD CARGO IAW SRP DC9-A-53-10-04-801-663A-A, IDENTIFIED REPAIR ON RT MAIN STATIC PORT IAW PS 900-5-1, NR 4, AT LONGERON 25, BETWEEN STA. 522 AND STA 541, RT SIDE.
